MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM RAPID RESORBABLE STRUT PLATE 2 HOLESX18 HOLES-STERILE; PLATE, BONE

SYNTHES GMBH 2.0MM RAPID RESORBABLE STRUT PLATE 2 HOLESX18 HOLES-STERILE; PLATE, BONE
Catalog Number 852.421.01S
Medical Device Problem Codes Naturally Worn (2988); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that one of the resorbable plates that was implanted during patient's craniosynostosis repair in (b)(6) 2024 was palpable and visible.The normal resorption/degradation time of these plates was approximately 12 months.There has not been a removal surgery.There were no other clinical findings.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1.Device history review: part# 852.421.01s.Lot # 255l524.Manufacturing site: werk bio oberdorf.Supplier: na.Release to warehouse date: 23 jan 2024.Expiration date: na.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM RAPID RESORBABLE STRUT PLATE 2 HOLESX18 HOLES-STERILE
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
OBERDORF : SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf CO 4436
SZ   4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22087167
Report Number8030965-2025-05218
Device Sequence Number18109587
Product Code JEY
UDI-Device Identifier10887587064352
UDI-Public(01)10887587064352(17)271231(10)255L524
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K062789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number852.421.01S
Device Lot Number255L524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RAPIDSORB CORTSCR Ø2 L4 10U.; RAPIDSORB CORTSCR Ø2 L4 10U.; RAPIDSORB CORTSCR Ø2 L4 10U.; RAPIDSORB CORTSCR Ø2 L4 10U.; RAPIDSORB STRUT PLATE 2 2*18HO T1.2 SING.; RAPIDSORB STRUT PLATE 2 2*18HO T1.2 SING.; RAPIDSORB STRUT PLATE 2 2*18HO T1.2 SING.
Patient SexFemale